Weel, from what I have read when you take the suboxone without waiting for your withdrawls to kick in full affect then the suboxone can send you into full blown withdrawl!!! I have also heard that an ingredient used in Suboxone is used at ER's for people that some in possible OD'd on something and they use this to counteract whatever drug they have taken.. This will work to stop the effects of whatever drug they have abused and of course this would shock the systom especially when on a methadone pain killer for pain management..
To me it sounds like the Suboxone counteracted with the methadone and sent her body into full blown withdrawl because of this.. So your best bet would be to take her to the ER and be totoally honest about what happened.. It is better to be safe than sorry! ESPECIALLY WHEN SOMEONES LIFE IS ON THE LINE RIGHT?
Bite the bullet and do the right thing here if you love them! I am no DR, but from what I have read on, and seen posts of on this matter it seems to sound like this is the issue..
Also what was she doing taking suboxone with her methadone? This in NO WAY COULD HAVE BEEN SUGGESTED TO DO BY A DR.. Since reactions like this can and do occur! Anyway, no time for a lecture, DO WHAT YOU NEED TO DO TO GET HER HELP RIGHT AWAY!!
It is late and not many others are posting.. It will be about 7-12 more hours until enough people can post their(opinions as well) So do what is safe! GET HER TO PROFESSIONAL HELP ASAP!!
ALSO POST BACK AND LET US KNOW WHAT HAPPENED(PLEASE)
You can't take Suboxone while on methadone. It will throw you into really bad withdrawal. Sorry, but I'm not sure what will happen or if she needs to go to hospital. I hope others that know better will respond soon. Hang on. It's early and people will becoming on soon.
This is so scary people getting Suboxone on the streets. There is too much people need to know before taking this drug.
i cant take her to the hospital because of the fact that she is on methodone and children and youth services already investigated her for this matter, they would take my daughter and step daughter from us. i honestly beleive if it was someone else and not my fiance i would root for them, because you dont put your family threw this kind of fear.
what i am trying to get at is there any home remedies or anything of that nature that i could try on her. im in no way a docter im a damn it assistant and web design assistant and know nothing about medical, withdrawals, herion ect. any help would be greatly appreciated im pretty fuckin scared right now.
I'm so sorry . I know your scared. I was hoping others would be up and posting now. I am not sure but I don't think this will hurt her. She will feel like she is dying, but I don't think it will hurt her. ( I wish I knew this for sure) They say that it will throw you into intensified withdrawal if taken to soon. Make sure she drinks liquids and just make her as comfortable as possible. Maybe a hot bath. Keep checking back on the forum. Hang in there. I really do think she will be fine. It might take a day of hell though.
her symptoms are her body feels funny, arms and legs tingle feel funny she says
hot and cold flashes.
very bad headache, stomach problems diarehia. shes moaning
im not really sure she doesnt really want to talk to me.
thanks mary for your comment, it kinda calmed me down
she can go to the methadone clinic at 7am, will this help take the withdrawal away if she doses or will the suboxone in her system override the methadone
ive never seen this before i called the poison control center to ask them and they said to take her to the hospital. im loosing my mind.
yeah i know sorry im just not.. i dont even know how to say it
we got two kids and our lives are getting on the right track with jobs ect.
and then she goes on does this.
i just dont want something to happen to her. although im mad at her i still love her and dont want anything to happen to her she is the mother of my child.
should i be worried if she goes to sleep while she is withdrawing ?
sorry if im asking stupid question, i know nothing about this
i met her after she was a herion addict and she was getting treatment,
and i myself have never been addicted or gone threw anything remotely close
to what she is going threw.
yeah shes getting counseling. i know she has a problem and she doesnt listen to me about anything. i try to get her off the methadone but it isnt gonna happen. its better than herion i guess. shes my life tho i know she has problems but im here to work on them with her. her ex-boyfriend got her into shooting herion and it went down hill ffrom there on out with her.
but yeah im going to help her get ready and take her to the clinic. i hope she feels better once she is dosed, however im also wondering if they are going to refuse her because of the current situation. then the withdrawal will get worse i suspect.
i layed it out flat for her today however, me or drugs, drugs or our children. i cant have my daughter around this, she is only 6 months but ehy needs structure and stibility, not mommy on drugs, fighting, or wondering what is wrong with mommy (my 21/year old step daughter). sorry its taking so long to post, im having trouble typing im pretty tired i havent slept yet.
you sound like me talking to her. our relationship depends on what she is going to do with her drug problem so i hope she makes the right choice for her sake, my sake, and most important the childrens.
it was nice talking to you im going to hed to the clinic with her.
my name is jeff by the way ill post later on today n let you know the clinic went.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.